Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 69, NWS Louisville, KY

April 10, 20154 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 10, 2015, 2:04 AM CDT for 4 counties in Kentucky. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2015, 2:04 AM CDT (07:04 UTC)
Expired
Apr 10, 2015, 2:40 AM CDT
In force
36 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barren County, KY, Edmonson County, KY, Hart County, KY, Warren County, KY

The radar

The Louisville radar (KLVX), 95 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 2:09 AM CDTTSTM WND DMG4 S Rhoda, KYTREE DOWN ON NOAH BLEDSOE RD. TIME ESTIMATED BASED ON RADAR.
Apr 10, 2:10 AM CDTTSTM WND DMG3 Nne Rhoda, KYTREE DOWN ON BROOKS KNOB LOOKOUT TOWER RD. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 12:37 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1236 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WUUS53 KLMK 100704
SVRLMK
KYC009-061-099-227-100740-
/O.NEW.KLMK.SV.W.0069.150410T0704Z-150410T0740Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
204 AM CDT FRI APR 10 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHWESTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 240 AM CDT

* AT 203 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELAFIELD...
  AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT VICTOR...PLUM SPRINGS...BROWNSVILLE...RICHARDSVILLE...
  BRISTOW...GOTTS...ANNA...GIRKIN...SAND HILL...SUNNYSIDE...LOVING...
  GLENMORE...OAKLAND...NICK...TUCKERTOWN...ASPHALT...SMITHS GROVE...
  WINDYVILLE...CHALYBEATE AND HAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. 

&&

LAT...LON 3707 8662 3716 8644 3715 8642 3718 8640
      3734 8609 3734 8607 3737 8603 3716 8575
      3703 8604 3692 8650
TIME...MOT...LOC 0704Z 238DEG 45KT 3706 8648

HAIL...<.75IN
WIND...60MPH

$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 1:54 AM CDT, 10 minutes earlier.

Area forecast discussion, Apr 10, 1:54 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
254 AM EDT Fri Apr 10 2015

...Mesoscale Forecast Update...
Issued at 245 AM EDT Fri Apr 10 2015

An up-tick in storm strength over south central KY has resulted in a
t-storm warning for Logan/Warren counties.  Environment is favorable
for possible severe storms over south central KY so expanded Tornado
Watch #52 to the KY/TN border.

Issued at 140 AM EDT Fri Apr 10 2015

Although we held off on a Tornado Watch due to the line of
convection in a weakening state about an hour ago, the line seems to
be increasing in strength over the last 40 min.  Although cells are
relatively low topped, they did put down 58kt winds in Evansville
and continue to show strong wind signatures and even some stronger
hail cores showing up in Orange County.  With ideal eff. SRH and low
level shear as well as some low level QLCS rotation sigs showing up
on radar, feel a tornado threat is still there.  Thus, Tornado Watch
#52 is in effect for southern Indiana and much of central KY through
8 AM EDT/7 AM CDT.  DCAPES are quite high over southern IN/north
central KY as well to support a wind damage threat.

With low FFG, will need to watch training t-storms as well for flash
flood warnings.

Issued at 1025 PM EDT Thu Apr 9 2015

Warm sector over central Kentucky and southern Indiana remains quite
juicy, but void of any forcing. Line of strong to severe storms
along the cold front now extends from east-central Illinois back
across SE Missouri into NE Arkansas, and appears to be a bit slower
than advertised. This line looks like it will be the only show in
town.

Environment appears most favorable west of I-65, with DCAPEs now
over 1100 J/kg, so we would expect just about any storm moving into
the area to remain severe, with damaging winds as the main threat.
Hi-res models show this system remaining as a broken line, so
without any cold pool processes, it should continue a fairly slow
eastward march. Best timing for SVR storms appears to be 04-06Z for
areas west of I-65, and just before daybreak for our eastern CWA,
albeit with weakening storms by that time.

.SHORT TERM (Now through Friday Night)...
Issued at 300 PM EDT Thu Apr 9 2015

...Strong to Severe Storms Possible This Afternoon and Tonight...

...Current Conditions...

Severe Thunderstorm Watch #40 has been issued for the northeast CWA
until 02z. This is part of a larger watch and will likely be able to
be cancelled before the proposed expiration. In fact, think our
window will be pretty short in this watch as the forcing responsible
for these storms will lift NE. The main threats will be marginally
severe hail and an isolated damaging wind event. Excessive lightning
and brief heavy rainfall can also be expected with any storm.

Otherwise, we are destabilizing nicely and will remain firmly in the
warm sector all of the afternoon and evening before a strong cold
front quickly passes just before and around dawn. The midday batch
of storms did briefly stabilize portions of southern IN and north
central KY along the Ohio River, however we have already recovered
as current ob at SDF reads 81/66. With the unstable airmass and
subtle ripples in the deep southwest flow, expect that we could
still see isolated to widely scattered storms through the afternoon.
However, the lack of any focused forcing until later in the evening
and overnight should keep things relatively quiet. Any storm that
does form will have the potential to be strong to severe and
vertical wind profiles could support rotating storms.

...Evening and Tonight's Storms...

The surface low currently over southern IA will move into the Great
Lakes tonight ahead of a potent shortwave trough, with the trailing
cold front racing toward the Ohio River Valley overnight. Meanwhile,
a broad area of cyclonically curved upper flow will overspread our
region creating more forcing for ascent along with a 40-50 knot LLJ
established over our region. Our mid level winds will veer, meanwhile
low level winds are expected to back a bit, creating a more curved
hodograph. Our area is expected to remain moderate to strongly
unstable through the early evening hours, where some activity is
possible ahead of a prefrontal trough. Timing for this feature has
slowed and expect we may not see an increase in activity until
between sunset and Midnight. Feel this round of storms would pose
our greatest threat as supercells and broken bowing segements would
be possible. All severe modes would be on the table with this
scenario, although the tornado threat would be quite isolated. Any
storm will produce heavy rain with Flash Flooding certainly a
concern. Will keep the Flash Flood Watch going.

After Midnight, expect the last round of storms to move through the
area in the form of a broken line. Expect that a few bowing segment
and mesovortices will be possible within the line, as well as any
supercell that might be able to develop ahead of the line. Isolated
pockets of damaging wind are expected to be the main threat
overnight, although the isolated tornado threat would continue until
frontal passage. This line is expected to wane in intensity as it
pushes east across our area as we lose some instability. However,
strong southerly flow ahead of the front will be able to keep things
non-diurnal and at least somewhat unstable according SREF SB CAPE
probs. Adding to what instability is left, plenty of forcing and
dynamics should sustain a severe threat.

Cold front moves through around dawn on Friday with a dry conditions
taking over. Highs on Friday are expected to be in the 60s, with
lows Friday night in the lower 40s. A few upper 30s may be possible
as the surface high settles over us.

.LONG TERM (Saturday through Thursday)...
Issued at 235 PM EDT Thu Apr 9 2015

The weekend still looks good, with highs around normal Saturday and
going up on Sunday. A front moves into the region Sunday night,
bringing back rain chances. This front should slow down across our
vicinity, and then looks to lift north again Wed. and Thu. Given the
proximity to the region, do not want to pull pops from any one
period, and blended forecast maintains good chances through the work
week. Temperatures in this pattern are well above normal, though the
location of the front Tuesday could make part of the region cooler.
We will have to watch the location of the rains associated with that
front, for further flood potential.

&&

.HYDROLOGY...

Issued at 346 PM EDT Thu Apr 9 2015

A Flash Flood Watch remains in effect for portions of southern
Indiana and central Kentucky through the pre-dawn hours Friday
(basically until the front passes) for the continued threat of flash
flooding. The air mass over the lower Ohio Valley the past few days
and again today will be characterized by PWATs 1.3 to 1.6 inches,
very high for this time of the year. A swath of 8 to 10 inches has
fallen across southern Indiana and northern Kentucky in the last 14
days, which is 5 to 8 inches above normal. The repeated rounds of
storms this week have kept the ground well-saturated and the
rivers/streams/creeks running high.

The expectation is that this evening and tonight an additional 1 to
locally 3 inches could fall over the course of 1 or 2 rounds of
convection until the front passes. Latest 1-hr flash flood guidance
shows that between 0.75 and 1.25 inches is needed to initiate
problems along the Ohio River counties into the Bluegrass and
Cumberland regions. While storms today should be fairly progressive,
the very low flash flood guidance combined with more than one round
of storms will keep the flash flood threat elevated. We did opt to
expand the watch southwestward where 1-hr FFG is also low.n&&

.AVIATION (06Z TAF Update)...
Updated at 1235 AM EDT Fri Apr 10 2015

Still trying to refine the timing of the convective line, which is
just crossing the Wabash Valley as of 04Z. Looks an hour or two
slower than previously advertised, and we'll try to hone in on about
a 2 hr window for storms. Wind gusts have slacked to around 20 kt,
but we'll carry 30-35 kt gusts while we have prevailing TSRA at
BWG/SDF. Visibilities will most likely drop to IFR or even LIFR in
the heaviest precip, but that will be too brief to even warrant a
TEMPO. Will go MVFR on both ceiling and vis, and keep it above
fuel-alternate. As the storms push farther east, there will be a
substantial weakening trend, which limits confidence in LEX.
Therefore will go with VCTS there as the increasingly broken line
works in.

Because the convective line remains broken with no real cold pool or
trailing stratiform precip, will scale back the post-frontal precip
to a few hrs of VCSH during the morning as ceilings lift to VFR.
Modest cold advection surge will keep gusts around 20 kt through
midday. Look for clearing skies and diminishing winds in the
afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 6 AM EDT /5 AM CDT/ early this morning
     FOR KYZ023>043-045>049-053>057-061>067-076>078-081-082.

IN...FLASH FLOOD WATCH until 6 AM EDT /5 AM CDT/ early this morning
     FOR INZ076>079-083-084-089>092.

&&

Mesoscale......AMS
Short Term.....BJS
Long Term......RJS
Hydrology......BJS
Aviation.......RAS
Hazardous weather outlook, Apr 10, 1:09 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
209 AM EDT FRI APR 10 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-110615-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
209 AM EDT FRI APR 10 2015 /109 AM CDT FRI APR 10 2015/

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ EARLY
THIS MORNING...

...TORNADO WATCH 52 IN EFFECT UNTIL 8 AM EDT /7 AM
CDT/ THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SEVERE STORMS ARE LIKELY EARLY THIS MORNING AS A COLD FRONT MOVES
THROUGH. THE MAIN THREATS ARE DAMAGING WINDS AND HEAVY RAINFALL.
LARGE HAIL AND AN ISOLATED TORNADO CAN NOT BE RULED OUT.

REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILS ON HEAVY RAINFALL
AND FLOOD POTENTIAL ACROSS SOUTHERN INDIANA AND PORTIONS OF
CENTRAL KENTUCKY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MORE ROUNDS OF SHOWERS AND STORMS ARE EXPECTED BY EARLY TO MID
WEEK NEXT WEEK. SOME STORMS COULD BECOME STRONG. CONTINUED ROUNDS
OF HEAVY RAINFALL COULD LEAD TO ADDITIONAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...OR FLOODING
EARLY THIS MORNING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

AMS

In the hours before

Special weather statement, Apr 10, 1:06 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
206 AM EDT FRI APR 10 2015

INZ077>079-091-092-KYZ031-032-100650-
CLARK IN-FLOYD IN-JEFFERSON IN-OLDHAM KY-SCOTT IN-TRIMBLE
KY-WASHINGTON IN-
206 AM EDT FRI APR 10 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN....AND
50 MPH WINDS...

AT 204 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
SALEM TO 13 MILES SOUTHEAST OF SALEM TO 6 MILES WEST OF NEW ALBANY...
AND MOVING EAST AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  BEDFORD...
  SCOTTSBURG...
  MADISON...
  CLARK REGIONAL AIRPORT AND MEMPHIS...
  GOSHEN AND WOOSTER...
  BLOCHER AND VESTA...
  KENT AND VOLGA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3874 8532 3872 8532 3867 8527 3854 8526
      3827 8599 3830 8599 3831 8601 3847 8600
      3857 8608 3887 8546
TIME...MOT...LOC 0606Z 253DEG 49KT 3861 8592 3849 8588
          3828 8591

ZT
Local storm report, Apr 10, 1:14 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
214 AM EDT FRI APR 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND DMG     2 E JASPER              38.39N 86.89W
04/10/2015                   DUBOIS             IN   EMERGENCY MNGR

            A FEW TREES DOWN AROUND THE JASPER AREA.

&&

TT
Special weather statement, Apr 10, 1:20 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
120 AM CDT FRI APR 10 2015

KYZ061-070>072-100650-
BUTLER KY-LOGAN KY-SIMPSON KY-WARREN KY-
120 AM CDT FRI APR 10 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RUSSELLVILLE...AND MOVING NORTHEAST AT 50
MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  FRANKLIN...
  RUSSELLVILLE...
  MEMPHIS JUNCTION...
  COOPERSTOWN AND DENNIS...
  HOMER AND INSCO...
  GASPER AND CHANDLERS CHAPEL...
  BUFFALO FORK AND RICHELIEU...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
2 AND 6.

THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 4 AND
7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3665 8659 3664 8706 3665 8707 3702 8706
      3707 8705 3708 8699 3707 8695 3709 8691
      3711 8690 3701 8648 3665 8649 3663 8657
TIME...MOT...LOC 0620Z 232DEG 43KT 3684 8692

JDG
Local storm report, Apr 10, 1:25 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 AM EDT FRI APR 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     SULPHUR SPRINGS         38.22N 86.47W
04/10/2015                   CRAWFORD           IN   PUBLIC

            PORCH ROOF DAMAGED.

&&

TT
Special weather statement, Apr 10, 1:26 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
226 AM EDT FRI APR 10 2015

KYZ049-057-100655-
CLARK KY-MADISON KY-
226 AM EDT FRI APR 10 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...

AT 223 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF WINCHESTER...AND MOVING
NORTHEAST AT 55 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...PENNY SIZE
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  RICHMOND...
  KIDDVILLE AND GOFFS CORNER...

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
90 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3791 8399 3783 8400 3784 8405 3782 8408
      3784 8409 3782 8410 3781 8407 3778 8410
      3777 8408 3775 8408 3767 8424 3781 8437
      3802 8401 3794 8396
TIME...MOT...LOC 0625Z 235DEG 53KT 3792 8407

JDG
Local storm report, Apr 10, 2:00 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 AM EDT FRI APR 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     TSTM WND DMG     1 NE RUSSELLVILLE       36.85N 86.89W
04/10/2015                   LOGAN              KY   911 CALL CENTER

            SEVERAL TREES AND POWERLINES DOWN IN AND
            AROUND RUSSELVILLE.

&&

TT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 12:52 AM CDTFlash Flood WarningLMKBreckinridge, Hancock, Meade, Ohio3 hr
Apr 10, 12:58 AM CDTSpecial Weather StatementLMKBreckinridge, Hancock, Meade42 min
Apr 10, 1:06 AM CDTSpecial Weather StatementLMKTrimble44 min
Apr 10, 1:20 AM CDTSpecial Weather StatementLMKLogan, Simpson30 min
Apr 10, 1:26 AM CDTSpecial Weather StatementLMKMadison29 min
Apr 10, 1:33 AM CDTAreal Flood AdvisoryLMKJefferson, Oldham3 hr
Apr 10, 1:39 AM CDTSevere Thunderstorm WarningLMKLogan, Warren31 min
Apr 10, 1:43 AM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade27 min
Apr 10, 2:09 AM CDTSpecial Weather StatementLMKJefferson, Oldham, Shelby46 min
Apr 10, 2:19 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren31 min
Apr 10, 2:28 AM CDTSpecial Weather StatementLMKHenry, Shelby47 min
Apr 10, 2:29 AM CDTSevere Thunderstorm WarningLMKButler, Logan, Warren31 min
Apr 10, 2:35 AM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson34 min
Apr 10, 2:36 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Green, Hart, Metcalfe, Monroe39 min
Apr 10, 2:38 AM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby23 min
Apr 10, 2:56 AM CDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor29 min
Apr 10, 3:05 AM CDTTornado WarningLMKBoyle, Casey, Marion, Taylor20 min
Apr 10, 3:12 AM CDTSpecial Weather StatementLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Spencer and 2 more43 min
Apr 10, 3:14 AM CDTSevere Thunderstorm WarningLMKAdair, Casey, Cumberland, Green, Metcalfe, Monroe and 1 more46 min
Apr 10, 3:28 AM CDTSpecial Weather StatementLMKAnderson, Boyle, Jessamine, Mercer, Woodford27 min
Apr 10, 3:29 AM CDTSevere Thunderstorm WarningLMKAdair, Casey, Clinton, Cumberland, Lincoln, Monroe and 1 more58 min
Apr 10, 3:36 AM CDTAreal Flood AdvisoryLMKFayette2 hr
Apr 10, 3:58 AM CDTSpecial Weather StatementLMKBourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more27 min
Apr 10, 8:20 AM CDTRiver Flood WarningLMKBourbon23 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.